# SDR UPS98627705

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, FIRE WARNING LIGHT DISPLAYED ON LANDING AND TAXI IN.  NO DISPLAY IN THE FIRE HANDLE OR EICAS DISPLAY.  PERFORMED ENG/APU/CARGO FIRE BOTTLE BITE TEST PROCEDURE PER BIT MANUAL 26-2 LIGHT EXT.  NO DEFECTS NOTED.
